Hypercomplex numbers

John C Stillwell

Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

Original languageEnglish
Title of host publicationMathematics and its History
EditorsS Axler, F W Gehring, K A Ribet
Place of PublicationNew York NY USA
PublisherSpringer-Verlag London Ltd.
Pages382 - 403
Number of pages22
Edition2
ISBN (Print)0-387-95336-1
Publication statusPublished - 2002

Cite this

Stillwell, J. C. (2002). Hypercomplex numbers. In S. Axler, F. W. Gehring, & K. A. Ribet (Eds.), Mathematics and its History (2 ed., pp. 382 - 403). Springer-Verlag London Ltd..